Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2012, Volume 52, Number 6, Pages 980–989 (Mi zvmmf9614)  

Estimates for the Fourier–Bessel transforms of multivariate functions

V. A. Abilova, M. K. Kerimovb

a Daghestan State University
b Dorodnitsyn Computing Centre of the Russian Academy of Sciences, Moscow

Abstract: Two estimates useful in applications are proved for the Fourier–Bessel (or Hankel) transform in the space for some classes of two-variable functions characterized by a generalized modulus of continuity.

Key words: Fourier–Bessel integral transform, generalized shift operator, generalized derivatives, estimate for the Fourier–Bessel transform

Full text: PDF file (221 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2012, 52:6, 836–845

Bibliographic databases:

UDC: 519.65
Received: 12.01.2012

Citation: V. A. Abilov, M. K. Kerimov, “Estimates for the Fourier–Bessel transforms of multivariate functions”, Zh. Vychisl. Mat. Mat. Fiz., 52:6 (2012), 980–989; Comput. Math. Math. Phys., 52:6 (2012), 836–845

Citation in format AMSBIB
\Bibitem{AbiKer12}
\by V.~A.~Abilov, M.~K.~Kerimov
\paper Estimates for the Fourier--Bessel transforms of multivariate functions
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2012
\vol 52
\issue 6
\pages 980--989
\mathnet{http://mi.mathnet.ru/zvmmf9614}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3245171}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2012CMMPh..52..836A}
\elib{https://elibrary.ru/item.asp?id=17745724}
\transl
\jour Comput. Math. Math. Phys.
\yr 2012
\vol 52
\issue 6
\pages 836--845
\crossref{https://doi.org/10.1134/S0965542512060024}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000305735100002}
\elib{https://elibrary.ru/item.asp?id=20472837}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84863208922}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf9614
  • http://mi.mathnet.ru/eng/zvmmf/v52/i6/p980

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:357
    Full text:104
    References:51
    First page:24

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021